I recently developed a neralgia (sic) in my neck/ jaw which is being treated with gabapentin. I have been prescribed risperidone for a few months. I havent taken he risperidone for 3 days and the pain in my jaw seems to have subsided, could risperidone have caused the nerve pain in my neck/jaw
Risperidone does not cause nerve pain as a side effects based on evidence studies. So, in my opinion the nerve pain is not related to Risperidone. In my opinion, it can be a pinched nerve in the neck. I suggest using anti inflammatory medications such as Acetaminophen to relieve the symptoms.
Hope my answer was helpful. If you have further queries feel free to contact me again.
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]